Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2004 (2004), Issue 2, Pages 145-168
http://dx.doi.org/10.1155/S1024123X04310045

Higher-order Melnikov functions for single-DOF mechanical oscillators: theoretical treatment and applications

1Istituto di Scienza e Tecnica delle Costruzioni, Università Politecnica delle Marche, via Brecce Bianche, Monte D'Ago, Ancona 60131, Italy
2Dipartimento di Ingegneria Strutturale e Geotecnica, Università di Roma “La Sapienza,” via A. Gramsci 53, Roma 00197, Italy

Received 30 October 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Stefano Lenci and Giuseppe Rega, “Higher-order Melnikov functions for single-DOF mechanical oscillators: theoretical treatment and applications,” Mathematical Problems in Engineering, vol. 2004, no. 2, pp. 145-168, 2004. doi:10.1155/S1024123X04310045